Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A covering lemma for product spaces


Author: Jean-Lin Journé
Journal: Proc. Amer. Math. Soc. 96 (1986), 593-598
MSC: Primary 42B20
MathSciNet review: 826486
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a substitute for the Whitney decomposition of an arbitrary open set in $ {{\mathbf{R}}^2}$ where squares are replaced by rectangles. Then we deduce the $ {L^\infty }$-BMO boundedness of certain singular integral operators defined on product spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20

Retrieve articles in all journals with MSC: 42B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0826486-9
PII: S 0002-9939(1986)0826486-9
Keywords: Carleson measures, Whitney decompostion
Article copyright: © Copyright 1986 American Mathematical Society